# SDR ASOA201201084

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, RBL 27 AND RBL 36 FLOORBEAM CRACKED.  R & R  IAW SRM 51-42-21.
